# SDR RMXA201112288980

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N439AE
- Make and model: Snias AS350B3
- Aircraft serial: 3408
- Aircraft time: 5,053 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 3,403 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE AFT OVERHEAD LIGHT PANEL STARTED TO FLICKER ON AND OFF THEN THE ODOR AND SMOKE WAS IN CABIN.  DISASSEMBLED THE OVERHEAD LIGHT PANEL AND NOTED THAT THE SOCKET FOR THE BULB HAD CRACKED. THERE WAS EVIDENCE OF OVERHEATING IN THE SOCKET DUE TO THE POSITIVE AND NEGATIVE TERMINALS TOUCHING, WHICH STARTED TO MELT THE PLASTIC IN THE SOCKET ASSEMBLY. THE POWER WIRES TO THE LIGHT ASSEMBLY WERE CAPPED AND STOWED AS NECESSARY. THE AFT CABIN LIGHT ASSEMBLY WAS PUT UNDER AN MEL AND THE ACFT WAS RTS.
